# SDR AALA202010309022

- Difficulty date: October 28, 2020
- Submitted: October 30, 2020
- Operation: Air carrier
- Aircraft: N882NN
- Make and model: Boeing 737823
- Aircraft serial: 33221
- Aircraft time: 26,622 hours, 10,903 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG31032
- Condition: Out Of Position
- Location: L1 Door
- Part time: 4,710 hours, 2,079 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  1L DOOR SLIDE FELL OUT WHEN OPENING ENTRY DOOR (GIRT BAR GOT CAUGHT ON SIDE DOOR) SLIDE DID NOT DEPLOY.  REMOVED AND REPLACED WITH SERVICEABLE SLIDE, PER WORK CARD 25-94-10.
